Pacific Journal of Mathematics

A nonstandard proof of the Jordan curve theorem.

Louis Narens

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 219-229.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971282

Mathematical Reviews number (MathSciNet)
MR0276940

Zentralblatt MATH identifier
0212.55405

Subjects
Primary: 54.75
Secondary: 02.00

Citation

Narens, Louis. A nonstandard proof of the Jordan curve theorem. Pacific J. Math. 36 (1971), no. 1, 219--229. https://projecteuclid.org/euclid.pjm/1102971282


Export citation

References

  • [1] E. Hille, Analytic Function Theory, vol. 1, Blaisdell, New York, 1959.
  • [2] S. Hu, Elements of General Topology, Holden-Day, San Francisco, 1964.
  • [3] A. Robinson, Introductionto Model Theory and to the Metamathematics of Algebra, North-Holland, Amsterdam, 1965,
  • [4] A. Robinson,Non-standard Analysis,North-Holland, Amsterdam, 1966.